# SDR CA060129020

- Difficulty date: January 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Faulted
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION.  THE ENGINE WAS SHUT DOWN.  SUBSEQUENT INSPECTION REVEALED A FAULTY FUEL CONTROL UNIT.  P&WC WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
